Journal of Mathematical Biology
Collection
Collection
- ISSN: 0303-6812
Published by Springer
-
Patterns in the effects of infectious diseases on population growth Article
Journal of Mathematical Biology, 29(6), 539-570.January 1991 -
The saturating contact rate in marriage- and epidemic models Article
Journal of Mathematical Biology, 31(5), 529-539.January 1993 -
On the formulation and analysis of general deterministic structured population models I. Linear theory Article
Journal of Mathematical Biology, 36(4), 349-388.O. Diekmann (Odo), M. Gyllenberg, J.A.J. Metz and H.R. Thieme
January 1998 -
Systems biology towards life in silico: Mathematics of the control of living cells Article
Journal of Mathematical Biology, 7-34.H.V. Westerhoff (Hans), F.J. Bruggeman (Frank), H.M. Härdin (Hanna), J.H. van Schuppen (Jan) and not CWI et al
January 2008 -
Not all phylogenetic networks are leaf-reconstructible Article
Journal of Mathematical Biology, 1623-1638.P.L. Erdös (Péter), L.J.J. van Iersel (Leo) and M.E.L. Jones (Mark)
July 2019